# SDR 95ZZZX5911

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N731H
- Make and model: Bell 206L-3
- Aircraft serial: 51562
- System (JASC): 6220 · Main Rotor Head
- Part: Pillow Block
- Part number: 206310005101
- Condition: Bolt Stretch
- Location: M/R Hub
- Component: 206011100159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SUBJECT BOLT LOST TORQUE SEVERAL TIMES.  MAINTENANCE HAD NO WAY OF KNOWING IF THIS BOLT REQUIRED MORE THAN 1 RETORQUE, AS THE BOLT POSITION IS NOT NOTED IN THE NON-ROUTINES.  THE ONLY LOGICAL EXPLANATION IS THE BOLT MUST BE STRETCHING.  WHEN MEASURED, THE BOLT SHANK OD IS .003 INCH SMALLER AT CENTER THAN THE OUTBOARD DIMENSIONS.  THIS BOLT (BOLTS) LOSE TORQUE OVER A SHORT PERIOD OF TIME.  THE SUBMITTER STATED THEY WILL FORWARD A COPY OF THIS 8010-4 FORM ALONG WITH A BOLT TO BELL HELICOPTER, FOR ANALYSIS.
